# SDR CALA2025042904302

- Difficulty date: April 26, 2025
- Submitted: April 29, 2025
- Operation: Air carrier
- Aircraft: N68843
- Make and model: Boeing 737924ER
- Aircraft serial: 60317
- Aircraft time: 32,400 hours, 11,853 cycles
- System (JASC): 2564 · Life Raft
- Part: Life Raft
- Part number: 64356101
- Part serial: 0185
- Condition: Expired
- Location: Zone 200
- Part time: 50,002 hours, 18,295 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FORWARD INFLATABLE LIFE RAFT EXPIRES IN 4 DAYS.   REMOVED & REPLACED AFT FWD LIFT RAFT AS REQUIRED DUE TO EXPIRATION IAW AMM 25-64-00-900-18.
